# SDR USAA2014092400003

- Difficulty date: September 23, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 43,012 hours, 24,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Condition: Missing
- Location: Lt Overwing Slid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING SLIDE BOTTLE DISCHARGE HOSE IS MISSING CLAMP, SPACER WASHER & SCREW. ACCOMPLISHED TEMPORARY REPAIR IAW EA 208591.  MX ACTION PENDING.
